Texas, 2007Tornadoes and Flash Flooding in Texas, March 26, 2007
March 26, 2007 · NWS EWX · 25 events in 18 counties and zones
As an upper level low moved northeastward from the Texas Big Bend, thunderstorms formed along a dry line in the western part of South Central Texas. The storms produced heavy rainfall, along with isolated periods of large hail, damaging winds and tornadoes.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 25
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
As an upper level low moved northeastward from the Texas Big Bend, thunderstorms formed along a dry line in the western part of South Central Texas. The storms produced heavy rainfall, along with isolated periods of large hail, damaging winds and tornadoes.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at Mar 25, 10:45 PM CST, 3 hours 15 minutes earlier.
Area forecast discussion, Mar 25, 10:45 PM CST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1145 PM CDT SUN MAR 25 2007
.AVIATION...
AN UPPER LEVEL LOW PRESSURE SYSTEM NEAR BAJA MOVING SLOWLY TOWARD THE
NORTHEAST COMBINED WITH A STRONG MOIST SLY FLOW OFF THE GULF OF MEXICO
WILL CREATE A RIPE ENVIRONMENT FOR WIDESPREAD SHRA/TSRA WITH HEAVY RAINS
OVER THE NEXT 24 HOURS. BKN-OVC LAYERED MVFR CIGS WILL CONTINUE WITH
AREAS OF IFR CIGS/VSBYS IN SCT TO NUMEROUS SHRA/TSRA. SELY WINDS
OF 10 TO 20 KTS WILL PREVAIL AT THE SFC WITH GUSTS TO 30-35 KTS
POSSIBLE NEAR TSRA. IMPROVING CONDITIONS FROM THE WEST IS POSSIBLE
BETWEEN 00Z AND 06Z AS THE UPPER LOW BEGINS TO LIFT INTO N TX.
&&
.PREV DISCUSSION... /ISSUED 825 PM CDT SUN MAR 25 2007/
UPDATE...
AS ADVERTISED...WIDESPREAD SHOWERS AND THUNDERSTORMS WITH LOCALLY
HEAVY RAINFALL WILL CONTINUE THROUGH THE NEXT 24 HOURS. ADJUSTED
QPF GRIDS THROUGH MONDAY NIGHT PER COORDINATION WITH RFC AND
NEIGHBORING OFFICES. OTHERWISE...PREVIOUS FORECAST IS ON TRACK AND
NO OTHER CHANGES ARE NECESSARY.
PREV DISCUSSION... /ISSUED 423 PM CDT SUN MAR 25 2007/
DISCUSSION...
THE FLASH FLOOD WATCH WAS EXPANDED EAST TO INCLUDE ALL BUT THE
SOUTHEASTERN COUNTIES OF SC TX. MODELS CONTINUE TO SHOW PW
LEVELS CLOSE TO HISTORICAL RECORDS FOR THE DRT AREA. THIS DOES NOT
NECESSARILY TRANSLATE TO HISTORICAL FLOODING AS MARCH IS NOT
CLIMATOLOGICALLY ONE OF OUR PEAK FLOODING MONTHS. THE CONTINUOUS
THREAT OF RAIN SHOULD EVENTUALLY TRANSLATE TO A THREAT OF MAINSTEM
RIVER FLOODING WITH THE WEST TO EAST PROGRESSION OF RAIN LIKELY TO
HAVE A LARGER INFLUENCE OVER THE EASTERN HILL COUNTRY AND I-35
CORRIDOR AREAS. MODELS CONTINUE TO SHOW LOWER QPF AMOUNTS UNTIL
THE UPPER LOW LIFT NE ACROSS TX TUESDAY MORNING. THUS WHILE A 1 TO
2 INCH RAIN IS POSSIBLE THERE, THE THREAT FOR RUNOFF SHOULD BE
LOWER.
EXPECT MID-LEVEL LAPSE RATES TO REMAIN UNIMPRESSIVE FOR SEVERE
WEATHER THROUGH TONIGHT. HOWEVER, WILL CONTINUE TO MENTION SEVERE
DUE TO EXCELLENT SHEAR, FAVORING ROTATING STORMS. THE SEVERE
THREAT COULD INCREASE MONDAY NIGHT AS SLIGHTLY DRIER AIR COMES IN
FROM THE WEST AND THE COOLER MID-LEVEL TEMPS FROM THE UPPER LOW
MOVE IN.
RAIN CHANCES ARE EXPECTED TO DECREASE DURING THE MORNING EARLY
TUESDAY, AND MODELS ARE SHOWING GOOD AGREEMENT ON THIS.
UNFORTUNATELY, ANOTHER STORM SYSTEM IS EXPECTED TO MOVE INTO THE
AREA BY THURSDAY, AND MODEL TRENDS SUGGEST THIS UPPER LOW COULD
RETROGRADE TO GIVE MODELS FITS AS THIS PAST ONE HAS IN THE MEDIUM
RANGE. THUS HAVE SMOOTHED OUT THE DAY 4-6 POPS TO ACCOUNT FOR A
SLOWER SYSTEM. MODEL TEMPS ARE FOR THE MOST PART WELL HANDLED SO A
CONTINUED MILD PATTERN WILL CONTINUE. A COLD FRONT IS EXPECTED
FRIDAY, BUT IS DEPENDENT ON THE UPPER LOW SPEED. GIVEN CLIMATOLOGY
AVERAGED IN ON THE MACHINE GUIDANCE NUMBERS, WILL FOLLOW CLOSE TO
GUIDANCE TEMPS WHICH ARE LIKELY TO INDICATE A MILD FRONT BY THE
TIME IT REACHES THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY 65 72 65 81 66 / 60 70 70 20 10
AUSTIN BERGSTROM INTL AIRPORT 64 74 62 81 62 / 60 70 70 20 10
DEL RIO INTL AIRPORT 65 79 60 85 66 / 80 70 20 - -
SAN ANTONIO INTL AIRPORT 66 71 62 83 66 / 60 70 60 10 10
&&
.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DIMMIT...EDWARDS...FRIO...GILLESPIE...GUADALUPE...HAYS...
KENDALL...KERR...KINNEY...LEE...LLANO...MAVERICK...MEDINA...REAL...
TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.
&&
25/01
Hazardous weather outlook, Mar 25, 9:51 AM CST, 16 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1051 AM CDT SUN MAR 25 2007
TXZ183>187-202>204-261015-
VAL VERDE-EDWARDS-REAL-KERR-BANDERA-KINNEY-UVALDE-MEDINA-
1051 AM CDT SUN MAR 25 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.
.DAY ONE...TODAY AND TONIGHT
A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING. WIDESPREAD
HEAVY RAINFALL MAY PRODUCE FLASH FLOODING. THERE IS ALSO A RISK OF
SEVERE STORMS. DAMAGING WIND GUSTS AND LARGE HAIL ARE THE PRIMARY
THREATS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
WIDESPREAD HEAVY RAINFALL MAY PRODUCE FLASH FLOODING MONDAY AND
MONDAY EVENING. THERE IS A RISK OF SEVERE STORMS MONDAY AND MONDAY
EVENING. DAMAGING WIND GUSTS AND LARGE HAIL ARE THE PRIMARY
THREATS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH MONDAY EVENING.
TXZ171>173-188>194-205>209-217>225-228-261015-
LLANO-BURNET-WILLIAMSON-GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-
BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-
ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1051 AM CDT SUN MAR 25 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.
.DAY ONE...TODAY AND TONIGHT
WIDESPREAD HEAVY RAINFALL WILL DEVELOP LATE TONIGHT AND MAY
PRODUCE FLASH FLOODING. THERE IS ALSO A RISK OF SEVERE STORMS
LATE TONIGHT. DAMAGING WIND GUSTS AND LARGE HAIL ARE THE PRIMARY
THREATS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
WIDESPREAD HEAVY RAINFALL MAY PRODUCE FLASH FLOODING MONDAY AND
MONDAY NIGHT. THERE IS A RISK OF SEVERE STORMS MONDAY AND MONDAY
NIGHT. DAMAGING WIND GUSTS AND LARGE HAIL ARE THE PRIMARY THREATS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED MONDAY AND MONDAY NIGHT.
In the hours before
Special weather statement, Mar 26, 12:05 AM CST, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
105 AM CDT MON MAR 26 2007
TXZ183-260815-
VAL VERDE-
INCLUDING THE CITY OF...DEL RIO
105 AM CDT MON MAR 26 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO TX HAS ISSUED A
FLOOD WARNING FOR THE PECOS RIVER AT PANDALE CROSSING FROM EARLY
MONDAY MORNING UNTIL MONDAY AFTERNOON. AT 12 AM MONDAY THE STAGE
WAS 1.3 FEET OR 0.4 METERS. MINOR FLOODING IS FORECAST. THE RIVER
IS FORECAST TO RISE TO 5.7 FEET OR 1.7 METERS BY MONDAY MORNING
AND THEN BEGIN TO FALL. FLOOD STAGE IS 5.0 FEET OR 1.5 METERS.
BANKFULL STAGE IS 5.0 FEET OR 1.5 METERS. AT 5.0 FEET, MINOR
LOWLAND FLOODING MAKES LOW WATER CROSSINGS AT PANDALE ON THE PECOS
RIVER AND TRIBUTARIES FLOODED AND IMPASSABLE.
SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-36 HOURS. ADDITIONAL
RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
Event by event
17 flash flood, 3 tornado, 2 funnel cloud, 2 hail, 1 flood. Local standard time, as filed.
Flash Flood, Val Verde
- When
- March 26, 2:00 AM CST to 8:00 AM CST
- Where
- Val Verde County, Comstock
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 29.680, -101.170
TxDOT reported many roads and highways in the Comstock area under water and closed due to rainfall in the early morning hours of between 3 and 5 inches.
Flood, Val Verde
- When
- March 26, 3:45 AM CST to 9:30 PM CST
- Where
- Val Verde County, Langtry
- Cause
- Heavy Rain
- Reported by
- Other Federal Agency
- Coordinates
- 29.820, -101.570
The Pecos River near Langtry crested at 12.08 ft at 0800 CST on March 26, where flood stage is 7 ft. This was the 10th highest crest on record.
Flash Flood, Edwards
- When
- March 26, 4:00 AM CST to 9:00 AM CST
- Where
- Edwards County, 10 mi N of Barksdale to 7 mi SW of Barksdale
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 29.865, -100.030
Thunderstorms from Brackettville through the extreme northwestern corner of Uvalde County and into the Barksdale and Camp Wood areas produced between 3 and 5 inches of rain in the early morning hours. SH55 and FM335 were reported to be closed due to high water.
Flash Flood, Kinney
- When
- March 26, 5:00 AM CST to 9:00 AM CST
- Where
- Kinney County, Brackettville to 15 mi NE of Brackettville
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 29.320, -100.420
Thunderstorms from Brackettville through the extreme northwestern corner of Uvalde County and into the Barksdale and Camp Wood areas produced between 3 and 5 inches of rain in the early morning hours. Flash flooding continued until mid morning with FM674 and FM334 were closed due to the high water.
Flash Flood, Uvalde
- When
- March 26, 6:00 AM CST to 11:00 AM CST
- Where
- Uvalde County, 20 mi NW of Uvalde to 20 mi NW of Utopia
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 29.424, -100.034
Thunderstorms from Brackettville through the extreme northwestern corner of Uvalde County and into the Barksdale and Camp Wood areas produced between 3 and 5 inches of rain in the early morning hours reported that FM334 was closed for several hours during the morning due to the flash flooding.
Flash Flood, Real
- When
- March 26, 7:00 AM CST to 11:00 AM CST
- Where
- Real County, 15 mi W of Leakey to 25 mi NW of Leakey
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 29.730, -100.000
Thunderstorms from Brackettville through the extreme northwestern corner of Uvalde County and into the Barksdale and Camp Wood areas produced between 3 and 5 inches of rain in the early morning hours. FM335, FM336, and FM337 were closed due to high water.
Flash Flood, Gillespie
- When
- March 26, 9:00 AM CST to 1:00 PM CST
- Where
- Gillespie County, Cherry Spg to 15 mi SE of Harper
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 30.480, -99.020
Widespread road closures due to flash flooding were reported across northwestern Gillespie County after general 2 to 3 inch rains, with isolated totals to 6 inches just east of Harper. FM648 was one of the roads closed.
Flash Flood, Kerr
- When
- March 26, 10:00 AM CST to 3:00 PM CST
- Where
- Kerr County, Center Pt to 5 mi NW of Ingram
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 29.930, -99.030
Most low water crossings reported to be in flood after a general 2 to 3 inch rain over eastern Kerr County. Up to 5 inches fell near Kerrville and most streets in the city were reported to be under water in places, including Francisco Lemo and G streets. Eighteen motorists were stranded on Hill Country Drive and Lois and Sidney Baker Streets due to the high water and more than 19 high water rescues were performed.
Flash Flood, Bandera
- When
- March 26, 10:30 AM CST to 2:00 PM CST
- Where
- Bandera County, Tarpley to 10 mi N of Medina
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 29.630, -99.280
General rainfall along a north-south stretch across the central part of Bandera County ranged from 2 to 4 inches. Flash flooding closed FM470 near Tarpley and FM2828 near Medina.
Flash Flood, Llano
- When
- March 26, 10:30 AM CST to 1:00 PM CST
- Where
- Llano County, Oxford
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 30.600, -98.700
Up to 5 inches of rain fell south of Llano around the Oxford area in the mid and later morning. TxDOT reported several roads closed due to high water.
Flash Flood, Kendall
- When
- March 26, 11:30 AM CST to 4:30 PM CST
- Where
- Kendall County, Comfort to 10 mi NE of Sisterdale
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 29.970, -98.920
A general 2 to 3 inch rain over northern Kendall County resulted in numerous rural roads cut by flash flooding through the afternoon. FM473 and FM1376 were closed near Sisterdale.
Flash Flood, Blanco
- When
- March 26, 12:00 PM CST to 4:00 PM CST
- Where
- Blanco County, Hye to Round Mtn
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 30.250, -98.570
Thunderstorms produced between 2 and 3 inches of rain over much of northern Blanco County, with highest amounts near 5 inches in the Johnson City area. Flash flooding closed FM1623 and FM1323 through much of the afternoon.
Flash Flood, Burnet
- When
- March 26, 12:00 PM CST to 3:00 PM CST
- Where
- Burnet County, Buchanan Lake to Spicewood
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 30.820, -98.230
Southern Burnet County received between 1 and 2 inches of rain from repeat thunderstorms with up to 4 inches in the Marble Falls area. The resulting flash flooding closed FM1431 and FM2147.
Tornado, Medina
- When
- March 26, 1:20 PM CST to 1:29 PM CST
- Where
- Medina County, 2 mi E of Hondo to 5 mi E of Hondo
- Rating
- EF0
- Path length
- 3 mi
- Path width
- 30 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 29.350, -99.117
A very small tornado touched down about 1 mile east of the intersection of SH173 and US90, then lifted and touched one more time. Its two touchdowns were along a very narrow path approximately 3 miles in length. The only visible evidence of damage was on the north side of US90 between CR451 and Hondo Creek, about 5 miles east of Hondo. Large limbs had been torn from a tree and thrown toward the south. Had the damage been due to thunderstorm winds, the debris would have been blown toward the east. It was estimated that this tornado formed approximately 1320 CST and was an EF-0 on the Enhanced Fujita Scale. It had a path width of 30 yards.
Tornado, Medina
- When
- March 26, 1:37 PM CST to 1:40 PM CST
- Where
- Medina County, 4 mi NW of Devine to 3.5 mi NW of Devine
- Rating
- EF0
- Path length
- 0.5 mi
- Path width
- 30 yd
- Reported by
- Storm Chaser
- Coordinates
- 29.191, -98.967
A chase team reported that a small, short-lived tornado had formed to the southwest of the first tornado near the town of Devine. It tracked briefly toward the northeast, lifting and dropping along a half-mile path. The tornado was estimated at 30 yards wide and was rated as an EF-0.
Tornado, Medina
- When
- March 26, 1:45 PM CST to 1:48 PM CST
- Where
- Medina County, (Hdo)hondo Muni Arpt
- Rating
- EF0
- Path length
- 0.5 mi
- Path width
- 40 yd
- Reported by
- Trained Spotter
- Coordinates
- 29.350, -99.180
A second tornado was observed and photographed by a trained Skywarn spotter just west of the town of Castroville. The photographs were taken from a hill 2 miles west of Castroville and show a short-lived, small tornado. This tornado developed approximately 1345 CST and was an EF-0. The estimated path width was 40 yards and the estimated path length was one-half mile. No damage was reported with this tornado.
Funnel Cloud, Bexar
- When
- March 26, 2:40 PM CST to 2:42 PM CST
- Where
- Bexar County, 15 mi W of San Antonio
- Reported by
- Public
- Coordinates
- 29.420, -98.749
Funnel Cloud, Bexar
- When
- March 26, 3:10 PM CST to 3:12 PM CST
- Where
- Bexar County, 5 mi NW of San Antonio to 5 mi WNW of San Antonio
- Reported by
- County Official
- Coordinates
- 29.471, -98.559
Flash Flood, Bexar
- When
- March 26, 3:30 PM CST to 6:30 PM CST
- Where
- Bexar County, San Antonio to 10 mi SE of San Antonio
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 29.420, -98.500
Up to 3 inches of rain fell in the mid afternoon over the southeast quarter of the city. Flash flooding closed Basse Road as well as several other city streets through the late afternoon.
Hail, Bexar
- When
- March 26, 3:44 PM CST to 3:55 PM CST
- Where
- Bexar County, 10 mi N of San Antonio
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 29.565, -98.500
Flash Flood, Comal
- When
- March 26, 4:00 PM CST to 7:00 PM CST
- Where
- Comal County, Bracken to Canyon Res
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 29.620, -98.330
Between 2 and 3 inches of rain fell across Comal County from Canyon Lake southward to the Bracken area. Highest rain totals were near 5 inches at Smithson Valley. Flash flooding closed Purgatory Road and Rebecca Creek Road.
Flash Flood, Caldwell
- When
- March 26, 6:00 PM CST to 8:30 PM CST
- Where
- Caldwell County, Mendoza to Dale
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 30.020, -97.680
Northeast Caldwell County received between 2 and 3 inches of rain in the late afternoon that resulted in flash flooding through the early evening. Many of the small rural roads were closed, including FM1854.
Flash Flood, Atascosa
- When
- March 26, 6:00 PM CST to 7:30 PM CST
- Where
- Atascosa County, Pleasanton to 10 mi E of Pleasanton
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 28.950, -98.480
Between 3 and 5 inches of rain fell in the late afternoon around Pleasanton. Flash flooding developed and continued into the early evening, closing SH97 near IH-37. The Atascosa Sheriff's Department reported that several cars were washed off SH97 by the flooding.
Flash Flood, Guadalupe
- When
- March 26, 6:30 PM CST to 8:00 PM CST
- Where
- Guadalupe County, Kingsbury
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 29.650, -97.820
Up to 3 inches of rain fell in the late afternoon around Kingsbury, closing FM20 due to flash flooding.
Hail, Val Verde
- When
- March 26, 6:32 PM CST to 6:40 PM CST
- Where
- Val Verde County, 4 mi W of Del Rio
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 29.370, -100.966
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Hail in Texas, March 26, 2007$65,000 · 52 kt wind · 5 events
- Winter Storm and Heavy Snow in California, March 26 to 27, 2007$26,000 · 65 kt wind · 9 events
- Lightning Strike in Michigan, March 26, 2007$25,000 · 1 event
- Heavy Snow in California, March 26 to 27, 200713 events
- Dust Storm and Heavy Snow in Nevada, March 26 to 27, 200762 kt wind · 6 events
- Hail in Michigan, March 26, 20071 in hail · 3 events
- Flash Flooding in Texas, March 26, 2007$1,000 · 3 events
- Hail and Damaging Wind in Texas, March 26, 2007$5,000 · 61 kt wind · 3 events
- Heavy Snow in Nevada, March 26 to 28, 20073 events
- Damaging Winds in Michigan, March 26, 2007$1,000 · 50 kt wind · 2 events
- Marine Hail in Lake Michigan, March 26, 20070.75 in hail · 2 events
- Hail in New York, March 26, 20070.75 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 22411, 22412, 22414, 22415, 22417, 22419, 22421, 22422, 22426, 22431, 22436, 22441, 22450, 22451, 22452, 22453, 22457, 22464, 22466, 22467, 22470, 22474, 22476, 22479, 22480.